MathSciNet Relay Station
MathSciNet bibliographic data
MR744916 (85m:46061) 46L50 (81E05 82A15)
Quaegebeur, J. A noncommutative central limit theorem for CCR-algebras. J. Funct. Anal. 57 (1984), no. 1, 1–20.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement